# SDR AALA202510202150

- Difficulty date: October 17, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N342PM
- Make and model: Boeing 737823
- Aircraft serial: 31269
- Aircraft time: 23,596 hours, 10,392 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT GUIDE LIGHT ON SEAT 27C IS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY ON SEAT 27C. PER AMM 33-51-11. OPERATIONAL CHECK GOOD.
